# SDR C2XA10TY080

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 22,012 hours, 16,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE.  AIRCRAFT FERRIED TO TYS FOR LIGHTNING STRIKE INSPECTION AND REPAIRS.  REPLACED LT WING TIP AND REPLACED LT NLG DOOR.  REPAIRED RT ELEVATOR TIP IAW SRM 51-70-06.  PERFORMED RECTANGULAR DOUBLER REPAIR AT STR 21L-20L AND FRM 18-20 IAW SRM 53-21-01.  BLENDED, PRIMED AND PAINTED SEVERAL MINOR BURN MARKS THAT ARE WITHIN LIMITS IAW EMB 145 SRM 53-00-01.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
